Translator Disclaimer
October 2019 Asymptotic behavior of solutions to the generalized KdV-Burgers equation
Ikki Fukuda
Osaka J. Math. 56(4): 883-906 (October 2019).

Abstract

We study the asymptotic behavior of global solutions to the initial value problem for the generalized KdV-Burgers equation. One can expect that the solution to this equation converges to a self-similar solution to the Burgers equation, due to earlier works related to this problem. Actually, we obtain the optimal asymptotic rate similar to those results and the second asymptotic profile for the generalized KdV-Burgers equation.

Citation

Download Citation

Ikki Fukuda. "Asymptotic behavior of solutions to the generalized KdV-Burgers equation." Osaka J. Math. 56 (4) 883 - 906, October 2019.

Information

Published: October 2019
First available in Project Euclid: 21 October 2019

zbMATH: 07113624
MathSciNet: MR4020641

Subjects:
Primary: 35B40
Secondary: 35Q53

Rights: Copyright © 2019 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.56 • No. 4 • October 2019
Back to Top